Journal of Nonlinear Mathematical Physics

Volume 13, Issue 4, November 2006, Pages 566 - 583

Distribution of positive type in Quantum Calculus

Authors
Akram Nemri
Corresponding Author
Akram Nemri
Available Online 1 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.4.10How to use a DOI?
Abstract
In this paper, we study some remarkable spaces of Sq,(Rq,+) space of the q-tempered distribution introduced by M.A. Olshanetsky and V.B.K. Rogov [14], namely the q-analogue of the pseudo-measure FqL (Rq,+), the q-function of the positive type FqM , and we give a q-version of the Bochner-Shwartz theorem related to q-cosine Fourier transform.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 4
Pages
566 - 583
Publication Date
2006/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.4.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Akram Nemri
PY  - 2006
DA  - 2006/11
TI  - Distribution of positive type in Quantum Calculus
JO  - Journal of Nonlinear Mathematical Physics
SP  - 566
EP  - 583
VL  - 13
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.4.10
DO  - https://doi.org/10.2991/jnmp.2006.13.4.10
ID  - Nemri2006
ER  -